EconPapers    
Economics at your fingertips  
 

Least‐Squares Solutions of the Matrix Equations AXB + CYD = H and AXB + CXD = H for Symmetric Arrowhead Matrices and Associated Approximation Problems

Yongxin Yuan

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The least‐squares solutions of the matrix equations AXB + CYD = H and AXB + CXD = H for symmetric arrowhead matrices are discussed. By using the Kronecker product and stretching function of matrices, the explicit representations of the general solution are given. Also, it is shown that the best approximation solution is unique and an explicit expression of the solution is derived.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/709356

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:709356

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:709356